# SDR PCAA9500213

- Difficulty date: April 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Engine: Pwa PW120A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 7,783 hours
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN ON SHORT FINAL.  TROUBLESHOT AND FOUND ENGINE OIL COMING FROM LEFT ENGINE BLEEDS.  REMOVED AND REPLACED LEFT ENGINE.  ACFT RETURNED TO SERVICE.  ACTT:  10956:12.  ACTC:  12829.  (X)
